liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A fully discrete, stable and conservative summation-by-parts formulation for deforming interfaces
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics, Computational Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-7972-6183
2017 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 339, 25 p.500-524 p.Article in journal (Refereed) Published
Abstract [en]

We introduce an interface/coupling procedure for hyperbolic problems posed on time-dependent curved multi-domains. First, we transform the problem from Cartesian to boundary-conforming curvilinear coordinates and apply the energy method to derive well-posed and conservative interface conditions. Next, we discretize the problem in space and time by employing finite difference operators that satisfy a summation-by-parts rule. The interface condition is imposed weakly using a penalty formulation. We show how to formulate the penalty operators such that the coupling procedure is automatically adjusted to the movements and deformations of the interface, while both stability and conservation conditions are respected. The developed techniques are illustrated by performing numerical experiments on the linearized Euler equations and the Maxwell equations. The results corroborate the stability and accuracy of the fully discrete approximations.

Place, publisher, year, edition, pages
2017. Vol. 339, 25 p.500-524 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-136814DOI: 10.1016/j.jcp.2017.02.047OAI: oai:DiVA.org:liu-136814DiVA: diva2:1091592
Available from: 2017-04-27 Created: 2017-04-27 Last updated: 2017-04-27

Open Access in DiVA

The full text will be freely available from 2019-03-14 10:31
Available from 2019-03-14 10:31

Other links

Publisher's full text

Search in DiVA

By author/editor
Nikkar, SamiraNordström, Jan
By organisation
Computational MathematicsFaculty of Science & Engineering
In the same journal
Journal of Computational Physics
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf